MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FREEDOM ALL POLY CUP 50MM; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. FREEDOM ALL POLY CUP 50MM; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a hip procedure and was implanted with zimmer biomet products.Subsequently, the patient was revised three (3) years post implantation due to dislocation.The head was explanted.
 
Additional Manufacturer Narrative
(b)(4).D10: (b)(6), constrained head 12/14 taper 36 mm diameter -3 mm neck length for use with freedom constrained liners 3050827.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; d4; g3; h2; h3; h6.Product was not returned for evaluation; however, a picture was provided and reviewed.Visual examination of the provided picture identified that the explanted cup had bio-debris present.This could not be used to confirm the complaint.As the device was not returned, further analysis could not be made.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: there was a left hip arthroplasty with a superolateral dislocation.A definitive root cause cannot be determined.This complaint can be confirmed via the x-ray evaluation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FREEDOM ALL POLY CUP 50MM
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21899192
Report Number0001825034-2025-01193
Device Sequence Number17004845
Product Code KWZ
UDI-Device Identifier00880304203587
UDI-Public(01)00880304203587(17)260621(10)803380
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K030047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/21/2026
Device Model NumberN/A
Device Catalogue Number11-107122
Device Lot Number803380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight60 KG